# SDR C2XA04SH402

- Difficulty date: June 30, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N14930
- Make and model: Emb EMB-145ER
- Aircraft serial: 145011
- Aircraft time: 15,249 hours, 12,861 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Part number: 14525991003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE CARGO FORWARD PARTITION FRAME DOUBLER WAS FOUND TO BE CORRODED AT FRAME 61 BETWEEN STRINGERS 16L AND 17L.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED DOUBLER IAW EMB 145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
